Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jan 7, 2016, 4:08 PM CST for Cass County, Henry County, Johnson County, Missouri. It took effect at Jan 7, 2016, 6:41 PM CST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2016, 4:08 PM CST (22:08 UTC)
- In effect from
- Jan 7, 2016, 6:41 PM CST
- Expired
- Jan 9, 2016, 12:00 PM CST
- In force
- 41 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 21.75 ft at Jan 7, 2016, 11:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
074
WGUS43 KEAX 072208
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 PM CST THU JAN 7 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-082208-
/O.NEW.KEAX.FL.W.0002.160108T0500Z-160109T1800Z/
/BLRM7.1.ER.160108T0500Z.160108T1200Z.160108T1800Z.UU/
408 PM CST THU JAN 7 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Big Creek at Blairstown.
* from this evening to Saturday afternoon.
* At 3:00 PM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 20.5 feet by Friday morning. The river will fall below
flood stage by early Friday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 18.4 Thu 03 PM 20.5 Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$6 follow-up statements
504
WGUS83 KEAX 080042
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CST THU JAN 7 2016
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-090042-
/O.EXT.KEAX.FL.W.0002.160108T0041Z-160110T0300Z/
/BLRM7.1.ER.160107T2236Z.160108T0600Z.160109T0300Z.UU/
642 PM CST THU JAN 7 2016
The Flood Warning continues for
The Big Creek at Blairstown.
* from this evening to Saturday evening.
* At 6:00 PM Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.1 feet by
early Friday morning. The river will fall below flood stage Friday
before midnight.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.8 Thu 06 PM 22.1 early Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$852
WGUS83 KEAX 080102
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CST THU JAN 7 2016
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-090102-
/O.CON.KEAX.FL.W.0002.000000T0000Z-160110T0300Z/
/BLRM7.1.ER.160107T2236Z.160108T0600Z.160109T0300Z.UU/
702 PM CST THU JAN 7 2016
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday evening.
* At 6:00 PM Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.1 feet by
early Friday morning. The river will fall below flood stage Friday
before midnight.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.8 Thu 06 PM 22.1 early Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC033-041-115-117-090101-
/O.CON.KEAX.FL.W.0001.160109T0456Z-160111T0454Z/
/SNZM7.1.ER.160109T0456Z.160109T1800Z.160110T0454Z.NO/
702 PM CST THU JAN 7 2016
The Flood Warning continues for
The Grand River near Sumner.
* from Friday evening to Sunday evening.
* At 6:45 PM Thursday the stage was 13.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and
continue to rise to near 27.4 feet by early Saturday afternoon. The
river will fall below flood stage by Saturday before midnight.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 13.6 Thu 07 PM 27.4 early Saturday
afternoon
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$254
WGUS83 KEAX 081511
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 AM CST FRI JAN 8 2016
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-091511-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-160110T0000Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0000Z.UU/
911 AM CST FRI JAN 8 2016
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday evening.
* At 9:00 AM Friday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.2 Fri 09 AM 20.9 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$012
WGUS83 KEAX 082021
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CST FRI JAN 8 2016
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-092021-
/O.CON.KEAX.FL.W.0002.000000T0000Z-160110T0000Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0000Z.UU/
221 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday evening.
* At 2:00 PM Friday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.8 Fri 02 PM 20.0 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-092020-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160111T2040Z/
/BLVM7.1.ER.160108T1437Z.160109T1200Z.160110T2040Z.NO/
221 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday afternoon.
* At 1:45 PM Friday the stage was 24.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by
Saturday morning. The river will fall below flood stage early
Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.8 Fri 02 PM 26.3 Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-115-117-092020-
/O.EXT.KEAX.FL.W.0001.160108T2020Z-160112T1510Z/
/SNZM7.2.ER.160108T1944Z.160110T0000Z.160111T1510Z.NO/
221 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Grand River near Sumner.
* from this afternoon to Tuesday morning.
* At 1:45 PM Friday the stage was 26.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by
Saturday evening. The river will fall below flood stage late Monday
morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 26.0 Fri 02 PM 30.9 Saturday evening
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-092020-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160109T2329Z/
/CAXM7.1.ER.160108T1045Z.160108T2000Z.160108T2329Z.UU/
221 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Saturday afternoon.
* At 2:00 PM Friday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.7 Fri 02 PM 15.9 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$428
WGUS83 KEAX 090222
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 PM CST FRI JAN 8 2016
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-100222-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-160110T0651Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0651Z.UU/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Saturday night.
* At 8:00 PM Friday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.3 Fri 08 PM 20.1 early Saturday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-100221-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160111T2040Z/
/BLVM7.1.ER.160108T1437Z.160109T1200Z.160110T2040Z.NO/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday afternoon.
* At 7:45 PM Friday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by
Saturday morning. The river will fall below flood stage early
Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.2 Fri 08 PM 26.3 Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC115-117-100221-
/O.EXT.KEAX.FL.W.0006.160109T0221Z-160111T0625Z/
/CHZM7.1.ER.160109T0115Z.160109T1200Z.160110T0625Z.NO/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Grand River near Chillicothe.
* from this evening to late Sunday night.
* At 7:45 PM Friday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by
Saturday morning. The river will fall below flood stage early
Sunday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 24.2 Fri 08 PM 25.8 Saturday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-100221-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160112T2208Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160111T2208Z.NO/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Grand River near Sumner.
* until Tuesday afternoon.
* At 7:45 PM Friday the stage was 30.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 32.5 feet by
early Sunday morning. The river will fall below flood stage Monday
afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 30.0 Fri 08 PM 32.5 early Sunday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-100221-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160110T1303Z/
/CAXM7.1.ER.160108T1045Z.160109T0600Z.160109T1303Z.UU/
822 PM CST FRI JAN 8 2016
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Sunday morning.
* At 8:00 PM Friday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by
early Saturday morning. The river will fall below flood stage
Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 17.0 Fri 08 PM 17.2 early Saturday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$645
WGUS83 KEAX 090713
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
113 AM CST SAT JAN 9 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-090743-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-160110T0651Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0445Z.UU/
113 AM CST SAT JAN 9 2016
The Flood Warning is cancelled for
The Big Creek at Blairstown.
* At 1:00 AM Saturday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 10:45 PM Friday.
* Forecast...The river will continue to fall to 16.9 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.7 Sat 01 AM 19.4 this morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jan 7, 2:53 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 7, 2:53 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 253 PM CST THU JAN 7 2016 .DISCUSSION... Issued at 253 PM CST THU JAN 7 2016 There are a couple of storm systems to keep track of over the next 36 hours. The first, currently near the Texas/Oklahoma panhandles, is expected to track right over the forecast area late tonight through tomorrow morning. Models continue to produce light snow over northwestern Missouri as this system moves through. However forecast soundings show relatively warm temperatures in the lowest 4000 to 4500 ft suggesting that precipitation will be all liquid. They system itself doesn't look strong enough to lead to dynamic cooling and plots of 925mb and 850mb temperatures don't indicate any pocket of cooler air being produced from the lift associated with the wave. So keeping the precipitation liquid is reasonable at this time. It's not until later in the day, after the main precipitation area has moved away, that temperatures begin to cool enough to become supportive of snowfall. By that time, the second wave will be approaching the area with precipitation expanding over the southeastern half to two-thirds of the forecast. Temperatures will fall through the night and be steady or continue to fall through the day Saturday. So cold air will be in place for this second system to work with. This system is also stronger than the lead wave and should be able to produce a swath of potentially heavy snow over parts of Missouri. Models are in good agreement taking the track of this wave south of what would be ideal for producing snow in our forecast area. Instead, with the track of the surface low from central Arkansas into the Ohio Valley, the corridor of heavy snow looks to be from south central Missouri through eastern Missouri, and may just clip our far eastern counties. Still, this produces about 2 to 3 inches of snow for areas from Sedalia to Moberly eastward. Amounts of 1 to 2 inches look likely from the KC area to Kirksville east. The other aspect of this series of storms will be the cold air they dislodge. This will lead to the coldest air we've seen this season and have kept lows in the single digits above freezing over northern Missouri, with teens elsewhere. When combined with winds in the 10 to 15 mph range, with some stronger gusts, wind chill values Sunday morning will likely be in the -10 to 0 range. That cold surface high is quick to pass through and move into the Southeast with flow becoming southerly to southwesterly by Monday and Tuesday. This will moderate temperatures some but there may be a reinforcing shot or two as cold surface highs move south around the deep upper low over the Hudson Bay. With several cold and dry high pressure areas moving into the Plains next week, the chances for precipitation look fairly low at this time. But given the northwesterly flow and at times cyclonic curvature to the upper pattern, it's not out of the realm of possibility that a clipper system may move through the region and give us some precipitation. But there isn't much predictability at this point so for now the extended forecast remains dry. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1116 AM CST THU JAN 7 2016 VLIFR to IFR conditions expected through the forecast. Low ceilings, likely 500 FT and lower should prevail through the entire forecast. Visibility is expected to worsen overnight with potential for dense fog late tonight and early tomorrow morning as the surface low and the inverted surface trough move overhead. Winds should generally be less than 10kts from the southeast today and most of tonight. Winds may become variable as the low moves over and then become light from the west by tomorrow morning with the low now east of the terminals. && .EAX Watches/Warnings/Advisories... KS...NONE. MO...NONE. && DISCUSSION...CDB AVIATION...CDB
Hazardous weather outlook, Jan 7, 4:55 AM CST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 455 AM CST THU JAN 7 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 455 AM CST THU JAN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LIGHT SNOW IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT THROUGH SATURDAY EVENING. TOTAL SNOW ACCUMULATIONS WILL BE AROUND AN INCH. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 10:01 AM CST | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.